Advanced

Time-domain Green dyadics for temporally dispersive, bi-isotropic media

Egorov, Igor LU (1998) In Journal of Physics A: Mathematical and General 31(36). p.78-7363
Abstract
Time-domain Green dyadics for linear, homogeneous, temporally dispersive bi-isotropic media are presented. A complex time-dependent electromagnetic field is introduced. Approximation to the complex field from an electric point dipole in an unbounded bi-isotropic medium with respect to the slowly varying components (second forerunner approximation) is obtained. Numerical examples are presented. Surface integral equations for the tangential components of the electromagnetic fields are derived for two standard scattering problems.
Please use this url to cite or link to this publication:
author
organization
publishing date
type
Contribution to journal
publication status
published
subject
in
Journal of Physics A: Mathematical and General
volume
31
issue
36
pages
78 - 7363
publisher
IOP Publishing
external identifiers
  • scopus:0032508451
ISSN
0305-4470
DOI
10.1088/0305-4470/31/36/009
language
English
LU publication?
yes
id
8e7b9ca9-b835-4276-a6a0-3625614fa3f6 (old id 143207)
date added to LUP
2007-06-28 09:03:42
date last changed
2017-01-01 07:12:21
@article{8e7b9ca9-b835-4276-a6a0-3625614fa3f6,
  abstract     = {Time-domain Green dyadics for linear, homogeneous, temporally dispersive bi-isotropic media are presented. A complex time-dependent electromagnetic field is introduced. Approximation to the complex field from an electric point dipole in an unbounded bi-isotropic medium with respect to the slowly varying components (second forerunner approximation) is obtained. Numerical examples are presented. Surface integral equations for the tangential components of the electromagnetic fields are derived for two standard scattering problems.},
  author       = {Egorov, Igor},
  issn         = {0305-4470},
  language     = {eng},
  number       = {36},
  pages        = {78--7363},
  publisher    = {IOP Publishing},
  series       = {Journal of Physics A: Mathematical and General},
  title        = {Time-domain Green dyadics for temporally dispersive, bi-isotropic media},
  url          = {http://dx.doi.org/10.1088/0305-4470/31/36/009},
  volume       = {31},
  year         = {1998},
}